
浏览全部资源
扫码关注微信
忻州师范学院数学系
纸质出版:2013
移动端阅览
殷凤, 王鹏飞. 复模糊值函数级数的收敛及其推论[J]. 中北大学学报(自然科学版), 2013,34(4):372-375.
殷凤, 王鹏飞. Convergence and Deduction of Complex Fuzzy-Valued Function Series[J]. 2013, 34(4): 372-375.
利用区间值函数级数、模糊数的序关系和分解定理讨论了复模糊值函数级数收敛性与发散性
给出了复模糊值函数级数收敛、一致收敛、绝对收敛的充要条件
并得到了复模糊值函数级数收敛的线性性及复模糊值函数级数收敛、发散的比较定理.所得结论拓展了模糊数学的基本概念
丰富了复模糊值函数级数的基本理论.
Interval value function series
order relation of fuzzy number and decomposition theorem were drawn on in this article to discuss the convergence and divergence of the series of complex fuzzy-valued function.Necessary and sufficient conditions of the convergence
uniform convergence and absolute convergence for the series of complex fuzzy-valued functions were provided.The linear character of the convergence of the complex fuzzy-valued functions and the comparison theorem of the convergence and divergence of the series of the complex fuzzy-valued functions were obtained.The conclusions extend the basic concepts of fuzzy mathematics
and enrich the basic theory of complex fuzzy-valued function series.
吴从火斤,马明.模糊分析学基础[M].北京:国防工业出版社,1991.
毕淑娟.复模糊数及其收敛性[J].数学的实践与认识,2007,37(1):126-133.Bi Shujuan.The complex fuzzy numbers and conver-gence[J].Mathematics in Practice and Theory,2007,37(1):126-133.(in Chinese)
毕淑娟,范鹰,盖功琪,等.复模糊值函数的收敛性[J].数学的实践与认识,2008,38(1):159-162.Bi Shujuan,Fan Ying,Gai Gongqi,et al.The con-vergence of complex fuzzy-valued function[J].Mathe-matics in Practice and Theory,2008,38(1):159-162.(in Chinese)
王鹏飞,殷凤,蔺小林.复模糊值函数的导数及性质[J].黑龙江大学自然科学学报,2009,26(4):486.Wang Pengfei,Yin Feng,Lin Xiaolin.Differential co-efficient and its properties of complex fuzzy valuedfunction[J].Journal of Natural Science of Hei-longjiang University,2009,26(4):486.(in Chinese)
马生全,纪金水.复区间值函数与复模糊值函数级数的一致收敛性[J].辽宁工程技术大学学报(自然科学版),2001,20(5):615-617.Ma Shengquan,Ji Jinshui.Uniform convergency inthe series of complex interal-valued function and com-plex fuzzy-valued function[J].Journal of LiaoningTechnical University(Natural Science),2001,20(5):615-617.(in Chinese)
赵治涛,吴从火斤,郝翠霞.模糊数级数的收敛性[J].吉林大学学报(理学版),2012,50(1):35-43.Zhao Zhitao,Wu Congxin,Hao Cuixia.Convergenceof the series of fuzzy numbers[J].Journal of Jilin U-niversity(Science Edition),2012,50(1):35-43.(inChinese)
Stojakovic M,Stojakovic Z.Series of fuzzy sets[J].Fuzzy Sets and Systems,2009,160(21):3115-3127.
Talo O,Basar F.Determination of the duals of classi-cal sets of sequences of fuzzy numbers and related ma-trix transformations[J].Computers and Mathematicswith Applications,2009,58(4):717-733.
熊启才,吴从火斤.模糊数级数的绝对收敛性[J].黑龙江大学自然科学学报,2008,25(3):287-290.Xiong Qicai,Wu Congxin.The absolute convergenceof Fuzzy number series[J].Journal of Natural Scienceof Heilongjiang University,2008,25(3):287-290.(in Chinese)
熊启才,周承贵.Fuzzy数级数的收敛性[J].广西师范学院学报(自然科学版),2007,24(1):25-27.Xiong Qicai,Zhou Chenggui.The convergence offuzzy-number-series[J].Journal of Guangxi Teach-ers Education University(Natural Science Edition),2007,24(1):25-27.(in Chinese)
0
浏览量
44
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621